# SDR UIEA2020041400752

- Difficulty date: April 11, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 85,954 hours, 12,987 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 654T003521
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L ENG FUEL FILT EICAS MSG DISPLAY ON AND OFF( REMOVED AND REPLACED L ENG FUEL FILT PER FIM 73-11 FAULT TREE 803 AND AMM 73-11-02/401. OPS AND LEAK CHECK GOOD. )
